# SDR YENA2022011800018

- Difficulty date: January 9, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 913 hours, 149 cycles
- System (JASC): 2424 · AC Regulator
- Part: Generator
- Part number: BA1650101
- Part serial: SAAP7451
- Condition: Failed
- Location: Apu
- Part time: 913 hours, 149 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

FLT # 20, LHR-JFK. NO POWER FROM APU GENERATOR; R/R APU GENERATOR REF AMM 24-23-51. OPS CHECK NML. OK FOR SVC
